- 08-03-2003, 04:14 AM
This is a quick question about anavar... i have my dad on it right now.. but i noticed he's getting short tempered really easy... and its pissin me off... he just snaps at everything... and it wasnt like that before... he actually let things go... he's 45.... has this happened to anyone ??? temper problems on var?? or is it his age?
- 08-03-2003, 01:42 PM
Why did you put your father on var?
- 08-04-2003, 12:14 AM
least side affects.... he just wanted strength gains.. and something to keep the gains...no bloat... didnt wanna get bigger...what do you suggest?? i dont understand everyone has asked that... but then again i get a recomendation and its to get him bigger... he is already a big guy....5'8 265... he's big enough... very strong guy... just wants something to help out with strength... and shots arent what im lookin for...winny will just cut.. clen will as well.... var was pretty much my only choice
08-04-2003, 01:12 AM
I get the feeling that his question wasn't "Why did you put your dad on VAR?" but rather "Why did you put your FATHER on var?"
08-05-2003, 12:12 AM
C'mon guys, he's just asking for personal experiences... Never used so can't comment sorry bro.
08-05-2003, 04:42 AM
Thank you Chemist
08-05-2003, 06:51 PM
Really any steroid is gonna mess with your hormone levels, and it will affect people in diferent ways so thats probably whats happening to your dad. Some people just react differently to different compunds.
Similar Forum Threads
- By hamper19 in forum AnabolicsReplies: 57Last Post: 12-02-2005, 11:54 AM
- By carey in forum AnabolicsReplies: 64Last Post: 10-26-2004, 02:07 AM
- By carey in forum AnabolicsReplies: 2Last Post: 10-07-2003, 09:54 PM
- By lovely in forum AnabolicsReplies: 5Last Post: 06-06-2003, 06:54 PM
- By crazypete in forum AnabolicsReplies: 18Last Post: 04-26-2003, 08:55 PM